MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; BALLOON DILATOR

BOSTON SCIENTIFIC CORPORATION CRE PRO; BALLOON DILATOR
Model Number M00558660
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2019 as no event date was reported.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was inspected on an unknown date.According to the complainant, during inspection of the stored products, it was noted that the packaging of the device was deteriorated and the sterile barrier was compromised.This was found prior to use with a patient or procedure.Attempts to obtain additional information regarding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.

Brand Name
CRE PRO
Common Device Name
BALLOON DILATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8688358
Report Number3005099803-2019-02880
Device Sequence Number11350274
Product Code FGE
UDI-Device Identifier08714729797548
UDI-Public08714729797548
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2021
Device Model NumberM00558660
Device Catalogue Number5866
Device Lot Number0022490387
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2019
Initial Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1